Pacific Journal of Mathematics

On the prime divisors of zero in form rings.

L. J. Ratliff, Jr.

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 489-517.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811934

Mathematical Reviews number (MathSciNet)
MR0491648

Zentralblatt MATH identifier
0371.13002

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory

Citation

Ratliff, L. J. On the prime divisors of zero in form rings. Pacific J. Math. 70 (1977), no. 2, 489--517. https://projecteuclid.org/euclid.pjm/1102811934


Export citation

References

  • [32.2)] , since C is pseudo-geometric [5, (36.5)]), hence C*CC*'= V*.Also, by (6.5.1) and since dq is a dense subspace of sq<>, C* = (^o)*/(Rad(<<>)*) = K)*/(RadK)*).
  • [1] M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, Reading, Mass., 1969.
  • [2] M. Hochster, Criteria for equality of ordinary and symbolic powers of primes, Math. Z., 133 (1973), 53-65.
  • [3] W. Krull, Dimensionstheorie in Stellenringen, J. Reine Angew. Math., 179 (1938),204-226.
  • [4] M. Nagata, On the chain problem of prime ideals, Nagoya Math. J., 10 (1965), 51-64.
  • [5] M. Nagata, Local Rings, Interscience Tracts 13, Interscience, New York, 1962.
  • [6] D. G. Northcott, Ideal Theory, CambridgeTracts 42, CambridgeUniversity Press, Cambridge, 1953.
  • [7] D. G. Northcott, On the notion of a form ideal, Quart. J. Math., 4 (1953),221-229.
  • [8] J. W. Petro, Some results on the asymptotic completion of an ideal, Proc. Amer. Math. Soc, 15 (1964), 519-524.
  • [9] L. J. Ratlif, Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (I), Amer. J. Math., 91 (1969),508-528.
  • [10] L. J. Ratlif, On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (II), Amer. J. Math., 92 (1970), 99-144.
  • [11] L. J. Ratlif, On prime divisors of the integral closure of a principal ideal, J. Reine Angew. Math., 255 (1972), 210-220.
  • [12] L. J. Ratlif, Locally quasi-unmixed Noetherian rings and ideals of the principal class, Pacific J. Math., 52 (1974), 185-205.
  • [13] D. Rees, Valuations associated with a local ring (I), Proc. London Math. Soc, 5 (1955), 107-128.
  • [14] D. Rees, Valuations associated with a local ring (II), J. London Math. Soc,31 (1956), 228-235.
  • [15] D. Rees, A note on form rings and ideals, Mathematika, 4 (1957), 51-60.
  • [16] D. Rees, The grade of an ideal or module, Proc Cambridge Philos. Soc, 53 (1957), 28-42.
  • [17] L. Robbiano and G. Valla, Primary powers of a prime ideal, Pacific J. Math., 63 (1976), 491-498.
  • [18] M. Sakuma and H. Okuyama, On a criterion for analytically unramification of a local ring, J. Gakugei Tokushima Univ., 15 (1966), 36-38.
  • [19] P. G. Sawtelle, Characterizations of unmixed and quasi-unmixed local domains, Ph.D. Thesis, University of California, Riverside, 1971.
  • [20] M. Smith, Strongly superficial elements, Pacific J. Math., 58 (1975),643-650.
  • [21] O. Zariski and P. Samuel, Commutative Algebra, Vol. II, Van Nostrand, New York, 1960.